David Alan Papacakos
The parents of David Alan Papadakos have filed a suit for the death of their son after he committed suicide when falsely accused of sexual abuse by one of his students, a foster child.
My comment: Good for the parents for filing this! Besides the fact that they may have put him on an antidepressant to “cope” with this case which could have greatly contributed to his suicide and if it is not just the picture and he has a misshapen head due to a head injury that antidepressants should never have been given to him because they should all be contraindicated for those with head injury! We do also know that the large majority of foster children are on mind altering drugs and most of the drugs they are on can produce false accusations of abuse. Such was the case in the mid 90’s in Winatchee, WA where the state had to pay out $100 Million for wrongful imprisonment of 43 people including the pastor of a local church and the LDS Primary President and her husband. (A special was done on 48 Hours with an interview with the oldest daughter of this couple who ran from the Division of Family Services when she and all her siblings were placed in foster care and she did not want to be medicated so she could help free her parents.)
But when you add that information on the mass drugging of the foster children to the fact that almost as many DCFS workers are on the same mind altering drugs it is no wonder they can dream up so many of these cases as well. The reports that have come in from them about their own bizarre actions while in those positions and delusional on the antidepressants would and should shock the world!
ANTIDEPRESSANT-INDUCED FALSE MEMORY SYNDROME
The fact is that hardly anyone had ever heard the term False Memory Syndrome until Prozac hit the market. The parents of Roseanne Barr were falsely accused of abuse by her while she was on Prozac. She went on Oprah in 2009 and said it was the biggest mistake of her life and was caused by the medication.
This is producing so many problems in our society! This man should not have lost his life over this. Why isn’t more information out there about it? It needs to be. I included it in my book on SSRI antidepressants, “Prozac: Panacea or Pandora? – Our Serotonin Nightmare,” first printed back in 1994 with revised editions in 2001 and 2014. The information has been out there that long!
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
3,185 total views, 2 views today